# SDR SWAA2022030262383

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CARGO FLOOR SPLICE PLATE STA 775 RBL 2 TO RBL 21 WL156 / CARGO FLOOR PLATE / SUPPORT STA 775 FOUND DAMAGED OUT OF LIMITS DUE TO NO LIMITS 82032C 2/22/19 AND REPLACED WITH NEW SUPPORT PN 146A9401-4 PO# 732179 ON STORAGE SHELF IAW SRM 51-10-02-0G-0 AND DWG# 146A7500. SUPPORT LOCATED BS775 L13 L21 - RBL 2 RBL 21 WL156. NO LIMITS IN SRM FOUUDN; REPLACEMENT OF PART REQ IAW SRM 51-10-02-0G-0 ST 9. 20325C 2/22/19
